Global and uniform convergence of subspace correction methods for some convex optimization problems

Xue Cheng Tai, Jinchao Xu

Research output: Contribution to journalArticle

83 Scopus citations

Abstract

This paper gives some global and uniform convergence estimates for a class of subspace correction (based on space decomposition) iterative methods applied to some unconstrained convex optimization problems. Some multigrid and domain decomposition methods are also discussed as special examples for solving some nonlinear elliptic boundary value problems.

Original languageEnglish (US)
Pages (from-to)105-124
Number of pages20
JournalMathematics of Computation
Volume71
Issue number237
DOIs
StatePublished - Jan 1 2002

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global and uniform convergence of subspace correction methods for some convex optimization problems'. Together they form a unique fingerprint.

  • Cite this